# SDR AWXA200600352

- Difficulty date: February 20, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 58,792 hours, 41,066 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061144
- Part serial: 1560
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 17,520 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REPORTED FLAPS STUCK BETWEEN 5 & 10-DEGREE POSITIONS.  MX INSPECTED FLAPS & SLATS SYS.  NO DEFECTS NOTED EXCEPT FOR SYS B HYD SYS LOW.  MX R & R FLAP POSITION INDICATOR IAW BOEING 737-300 MM 27-58-41-4 & MM 247-58-01-5.  OPS CHECKS GOOD.  DID NOT FIND FAULT.    PERFORMED TEMP CYCLE, CLEANED, INSPECTED, CALIBRATED AND FUNCTIONALLY TESTED PER CMM 27-50-03.
